# SDR ABXA010734

- Difficulty date: February 10, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 54,708 hours, 55,563 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5911306509
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FORWARD SPAR WAS CRACKED AT THE INBOARD LEADING EDGE ATTACH HOLE. REPAIRED SPAR IAW DC-9 REA D957-43288MR.
